Applied Mathematics

Vol.4 No.6(2013), Paper ID 33174, 5 pages

DOI:10.4236/am.2013.46130

 

Reconnection of Vortex Bundles Lines with Sinusoidally

 

Sultan Z. Alamri, Abeer A. Alenezi

 

Department of Applied Mathematics, College of Applied Science, Taibah University, Al-Madinah Al-Munawarah, KSA
Department of Applied Mathematics, College of Applied Science, Taibah University, Al-Madinah Al-Munawarah, KSA

 

Copyright © 2013 Sultan Z. Alamri, Abeer A. Alenezi et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


S. Alamri and A. Alenezi, "Reconnection of Vortex Bundles Lines with Sinusoidally," Applied Mathematics, Vol. 4 No. 6, 2013, pp. 945-949. doi: 10.4236/am.2013.46130.

Copyright © 2021 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.